Hi, I had my baby 5 months ago and have been having regular periods from 6 weeks, the are every 4 weeks and last 5 days. My last period started on the 9th of October and then on the 25th oct I had spotting and my breasts feel full and have been leaking. (I gave up b/f 2 months ago) any1 have any ideas what could be going on?
Leaking breasts can be because of high levels of prolactin and can be suppressed with drugs. Hormonal imbalance in such a situation can lead to abnormal bleeding. Consult your Doctor.
Hope this helps.
How are you? What other symptoms are present? Spotting and milk production at this time may be attributed to hormone changes and usually resolves when the hormone levels return back to normal. However, if it persists, further evaluation may need to be done to rule out gynecological issues and implantation bleeding. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.